# SDR USAAD98218

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621224
- Condition: Failed
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A FUNCTIONAL CHECK, THE TAIL CONE EMERGENCY EVACUATION SLIDE FAILED TO DEPLOY AUTOMATICALLY.  MAINTENANCE REPLACED THE TAIL CONE EMERGENCY EVACUATION SLIDE ASSEMBLY.  (M)
